Lost Voice

Updated
Kathy Says:

I've lost my voice from using Symbacort for one month. How long will it take to get my voice back after discontinuing the Symbacort?

6 Replies

Earliest Newest Votes
1
Verwon Says:

Hello, Kathy! How are you doing? I am sorry about the problem that you've experienced.

It may take a week or two, for things to return to normal and for your voice to be back.

Have you informed your doctor? You'll likely need to try a different medication.

Was this helpful? 1
2
Dee Says:

I'm so glad to have found this page. I'm a professor with mild asthma and my doc gave me symbicort. I lost my voice and/or had difficulty getting through a class without losing it. When I told my doc, he laughed and said that it wasn't a side effect. I also have had terrible muscle cramps and irritated stuffy nose. So basically although the symbicort helps with my exercise induced asthma, I am thinking that the side effects are sufficient to warrant a talk with my pharmacist - and a new doctor.

Was this helpful? 1
3
Lil Says:

Kathy and Dee, would you be willing to talk further about your experience with vocal loss after the use of symbicort? I too experienced it and am looking for others who have had significant vocal loss or vocal changes after using Symbicort who might be willing to join together in a legal case since it is a strong enough side effect that merits attention. Please let me know if you are open to further discussion.

Was this helpful? 1
4
Cfred Says:

My 15 year old son was given symbicort and within one to two days we new immediately something was wrong and he has lost his voice completely its...been 9 weeks now....still no voice.

Was this helpful? 1
5
Bill Says:

Lol...I'd be interested. My trouble started back in December. Probably before that but it was the flonase that threw me over the top. No voice now for a couple of weeks. This is costing me money. I can't even answer a phone call. Been to the ER so many times. Felt like I would drown just trying to take a drink of water.

Was this helpful? 1
6
Suzie Says:

I began Symbicort last fall with few side effects but that has changed and the loss of my voice was one of the worst side effects. But it took many months before it showed up. I kept saying, what is with my voice? Finally with some research I realized that it was the Symbicort. I have gradually stopped using it and my voice is ok now but I need something to help me breath. I am trying to use just Albuterol when it gets bad.

Was this helpful? 0

More Discussions:

Oxybutynin and side effect of lost voice

I had been taking Oxybutynin for 8 weeks and 2 days ago I lost my voice. Is this normal?...

voice change, slurring

My sister started taking synbicort months ago, at first she was losing her voice, now she is slurring. ## Hello, Stephan...

2 REPLIES
voice loss

i lost my voice while taking inlyta. can i stop the drug until i get it back. has anyone else experienced this. ## Hello...

1 REPLY
Voice changes after taking Neurontin.

I was told that this drug has been found to cause a weakness in the voice of some who have taken it. My wife is having t...

1 REPLY
No voice after taking Fluoxetine!

I really need some help, 4 days after taking Fuoxetine I have suffered Severe Hoarseness, sfter seeing a specialist he t...

4 REPLIES
Loss of voice due to pollen allergies

I have been on Betamax 875mg plus 125mg twice a day. How long will it take to cure the loss of voice due to allergies? #...

1 REPLY
I have no voice and pain came back

I took a medrol dosepack 4mg 6 day for pains in my neck that went down to my fingers and they were tingling and going nu...

2 REPLIES
I been having voice change and getting taller I'm 24

Yea sometimes my voice gose deeper and I have been growing I'm 24 I thought u post to be done when ur 21 ## Hello, R...

1 REPLY
rash on my leg and my voice is hoarse.

I've noticed i have a blotchy rash on my left calf that has the clot. Is that anyway related to the clots or the Xar...

1 REPLY
Valproic Acid Effects On Voice Disorder

I have been taking valproic acid initially 1000 mg for one yer and thereafter for the past 2 years 750 mg on doctor'...